Alert archive / New York / Tornado Warnings in 2010
Tornado Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this tornado warning at Jul 21, 2010, 1:06 PM EDT for Clinton County, Franklin County, New York. It was in force for 24 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2010, 1:06 PM EDT (17:06 UTC)
- Expired
- Jul 21, 2010, 1:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Franklin County, NY
The radar
The Burlington radar (KCXX), 91 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 1:10 PM EDT | HAIL 0.5 | Bangor, NY | |
| Jul 21, 1:10 PM EDT | HAIL 1 | North Bangor, NY | |
| Jul 21, 1:18 PM EDT | HAIL 0.25 | Malone, NY | |
| Jul 21, 1:31 PM EDT | HAIL 0.75 | Malone, NY | |
| Jul 21, 1:35 PM EDT | TSTM WND DMG | 10 W Lyon Mountain, NY | TREES AND POWERLINES DOWN ON BLANCH ROAD AT CAMP ON UPPER CHATEAUGAY LAKE. ALSO 1/2 INCH HAIL. |
| Jul 21, 1:35 PM EDT | HAIL 0.5 | 10 W Lyon Mountain, NY | TREES AND POWERLINES DOWN ON BLANCH ROAD AT CAMP ON UPPER CHATEAUGAY LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 11:27 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
279 WFUS51 KBTV 211706 TORBTV NYC019-033-211730- /O.NEW.KBTV.TO.W.0002.100721T1706Z-100721T1730Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 106 PM EDT WED JUL 21 2010 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * TORNADO WARNING FOR... NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK... WEST CENTRAL CLINTON COUNTY IN NORTHERN NEW YORK... * UNTIL 130 PM EDT * AT 101 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM CONTAINING THE POSSIBLE TORNADO WAS NEAR WEST BANGOR...MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... MALONE...CHASM FALLS...BRAINARDSVILLE... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...OR OR VEHICLE OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECTY YOURSELF FROM FLYING DEBRIS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM WEDNESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. && LAT...LON 4497 7402 4468 7396 4464 7453 4491 7456 TIME...MOT...LOC 1706Z 263DEG 22KT 4482 7441 $$ MBH
1 follow-up statement
997 WWUS51 KBTV 211715 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 115 PM EDT WED JUL 21 2010 NYC019-033-211730- /O.CON.KBTV.TO.W.0002.000000T0000Z-100721T1730Z/ FRANKLIN NY-CLINTON NY- 115 PM EDT WED JUL 21 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR WEST CENTRAL CLINTON AND NORTHERN FRANKLIN COUNTIES IN NORTHERN NEW YORK... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BANGOR... MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... WHIPPLEVILLE...CHASM FALLS...OWLS HEAD... TRAINED STORM SPOTTERS REPORTED WIND DAMAGE ASSOCIATED WITH THIS STORM IN MORIAH AND BANGOR. LARGE HAIL HAS BEEN REPORTED IN NORTH BANGOR. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. && LAT...LON 4497 7402 4468 7396 4464 7453 4491 7456 TIME...MOT...LOC 1714Z 264DEG 22KT 4480 7432 $$ MBH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this tornado warning went out at Jul 21, 11:42 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 21, 11:42 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 1142 AM EDT WED JUL 21 2010 .SYNOPSIS... A STRONG UPPER AIR DISTURBANCE WILL BRING STRONG TO SEVERE THUNDERSTORMS TO THE NORTH COUNTRY THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS... ALONG WITH SOME LOCALLY HEAVY RAINFALL AND HAIL. SOME SHOWERS ARE POSSIBLE ACROSS THE ADIRONDACKS AND GREEN MOUNTAINS THURSDAY AFTERNOON. A RIDGE OF HIGH PRESSURE WILL BE OVER THE NORTH COUNTRY THURSDAY NIGHT THROUGH EARLY FRIDAY. A WARM FRONT WILL APPROACH THE REGION FRIDAY NIGHT AND SATURDAY. A COLD FRONT WILL THEN MOVE THROUGH THE REGION SATURDAY NIGHT AND EARLY SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1138 AM EDT WEDNESDAY...CONFIDENCE CONTINUES THAT WE WILL SEE STRONG/SEVERE THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS THE REGION. JUST A QUICK NOTE REGARDING THE SEVERE THUNDERSTORM WATCH JUST ISSUED AND WILL BE IN EFFECT UNTIL 8PM. NO CHANGE THE THE FORECAST, BUT REISSUED TEXT PRODUCTS TO INCLUDE WATCH HEADLINE. SOME CONVECTION STARTING TO SHOW UP ACROSS NORTHERN NEW YORK. SATELLITE IMAGERY SHOWING CU GETTING QUITE BUBBLY AND WITH NO REAL CAP IN PLACE TO SPEAK OF, THINGS SHOULD BE FIRING UP HERE BY 1PM. PREVIOUS DISCUSSION BELOW... HAVE DONE A MINOR UPDATE TO FORECAST TO ADD IN POTENTIAL FOR DAMAGING WIND GUSTS AND LARGE HAIL. ALSO A FEW TWEAKS TO WEATHER GRIDS BASED ON CURRENT RADAR TRENDS. INTIAL 12Z NAM GUIDANCE NOT SHOWING ANY MAJOR CHANGES. STILL LOOKING LIKE A NUMBER OF THINGS ARE COMING TOGETHER TO PAVE THE WAY FOR A SOLID SEVERE WEATHER EVENT ACROSS THE REGION THIS AFTERNOON INTO THE EARLY EVENING. STRONG SHORTWAVE OVER THE GREAT LAKES REGION IS ALREADY SPARKING SOME STRONG THUNDERSTORMS ACROSS ONTARIO EVEN AT THIS EARLY HOUR. ON THE BOTTOMSIDE OF THAT SHORTWAVE WE'VE GOT A STRENGTHENING MID AND UPPER LEVEL JET THAT WILL BE NOSING INTO THE REGION THIS AFTERNOON. THIS WILL HELP INCREASE THE 0-6KM SHEAR INTO THE 40-50KT RANGE WHICH IS THE SWEET SPOT FOR ORGANIZED CONVECTION. TEMPERATURES WILL BE REACHING THE LOWER TO MID 80S AND WITH DEWPOINTS IN THE MID TO UPPER 60S, WE SHOULD EASILY SEE CAPES UP AROUND 2000J/KG. THUS WE SHOULD SEE ORGANIZED CONVECTION START TO GO HERE BY 1PM. AFTER REVIEW OF 4KM/12KM WRF AND HRRR MODELS, THINK INITIAL CONVECTION WILL FIRE ACROSS THE EASTERN SLOPES OF THE DACKS AND MOVE INTO VERMONT AND INTENSIFY AS THE AFTERNOON PROGRESSES. SHORTLY THERE AFTER, ADDITIONAL CONVECTION WILL MOVE FROM ONTARIO INTO THE SAINT LAWRENCE VALLEY AND PROVIDE A SECOND ROUND OF THUNDERSTORMS TO VERMONT LATE IN THE AFTERNOON INTO THE EVENING. WIND FIELDS SUGGEST STRONG LOW LEVEL TURNING, ESPECIALLY ACROSS EASTERN AND SOUTHERN VERMONT THIS AFTERNOON INTO EARLY EVENING. THIS MAY ALLOW MORE DISCRETE SUPERCELLS TO FORM AND THUS WE CAN'T RULE OUT A TORNADO AS WELL. LAST SPC OUTLOOK DID HIGHLIGHT THAT AREA AS WELL FOR SLIGHLY BIGGER TORNADO RISK. LATEST SPC MESOSCALE DISCUSSION INDICATES THAT THE REGION WILL BE UPGRADED TO A MODERATE RISK AND IT'S QUITE LIKELY WE'LL HAVE SEVERE WEATHER WATCHES IN EFFECT IN THE NEAR FUTURE. HANG ON, IT'S GOING TO BE A BUMPY AFTERNOON AND EARLY EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... AS OF 433 AM EDT WEDNESDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO EARLY THIS EVENING...BEFORE DIMINISHING BY MIDNIGHT. EXPECTING AREAS OF FOG TO DEVELOP ACROSS THE REGION AFTER MIDNIGHT TONIGHT...AS THERE WILL BE A CLOSE SPREAD BETWEEN THE TEMPERATURE AND THE DEW POINT IN THE 60S TONIGHT. EXPECTING MAINLY FAIR WEATHER ON THURSDAY. HOWEVER...BTV 4KM MODEL ALONG WITH THE GFS AND NAM HINT AT SOME SHOWERS DEVELOPING ACROSS THE ADIRONDACKS AND OVER THE GREEN MOUNTAINS AND EASTERN AND NORTHEAST VERMONT THURSDAY AFTERNOON. HAVE GONE WITH SLIGHT CHANCE POPS FOR THURSDAY AFTERNOON. A RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO THE REGION THURSDAY NIGHT... WITH FAIR AND DRY WEATHER EXPECTED. FRIDAY WILL BE A MAINLY DRY AS A WEAK RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION FRIDAY MORNING. A WARM FRONT WILL APPROACH THE REGION LATE IN THE DAY ON FRIDAY. HAVE GONE WITH JUST SLIGHT CHANCE POPS FOR SHOWERS FRIDAY AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 433 AM EDT WEDNESDAY...WARM FRONT TO MOVE ACROSS THE AREA FRIDAY NIGHT BRINGING SHOWERS TO THE AREA. LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL BE SLOW TO APPROACH THE FORECAST AREA ON SATURDAY...AND FINALLY CROSS THE FORECAST AREA SATURDAY NIGHT. UPPER LEVEL TROF WILL FOLLOW ON SUNDAY. HAVE MENTIONED CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THIS ENTIRE PERIOD. THEN HAVE A DRY FORECAST FOR THE REST OF THE EXTENDED PORTION AS SURFACE HIGH PRESSURE REMAINS OVER THE REGION THROUGH AT LEAST WEDNESDAY. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... THROUGH 12Z THURSDAY...MPV IS STILL SOCKED IN WITH FG THIS MORNING...THOUGH IT SHOULD LIFT BY ABOUT 13Z. OTHER SITES ARE ALL VFR BY NOW. FOR THIS AFTERNOON ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY...BUT PROBABLY NOT UNTIL AFTER 18Z WITH CONDS REMAINING VFR THRU THE MORNING. HAVE INCLUDED THE MENTION OF VCSH AND CB AFTER 13Z STARTING AT KMSS AND PROGRESSING EWD THRU 16Z...BUT LEFT THE EXACT TIMING OF MAIN AREA OF PRECIP OUT FOR NOW...HOWEVER IFR CONDS ARE LIKELY IN HVY SHRA/TSRA. CONDITIONS WILL IMPROVE AFTER PRECIP IS THROUGH THE AREA...BY ABOUT 00Z. THERE MAY BE SOME BR AND FG OVERNIGHT IN AREAS THAT HAVE RAIN TODAY...THOUGH DID NOT INCLUDE IT AT THIS TIME. OUTLOOK 06Z THURSDAY THROUGH SUNDAY...12Z THU THRU 00Z SAT...VFR UNDER HIGH PRESSURE. HOWEVER SOME ISOLATED SHOWERS ARE POSSIBLE THURS AFTN. 00Z SAT THRU 18Z SAT...MVFR RAIN SHOWERS POSSIBLE AS A WARM FRONT LIFTS THROUGH THE REGION... 18Z SAT THRU SUNDAY...MAINLY VFR THOUGH CHANCE OF SHOWERS AS UPPER TROUGH SWINGS THROUGH. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WGH NEAR TERM...NASH SHORT TERM...WGH LONG TERM...NEILES AVIATION...NEILES
Hazardous weather outlook, Jul 21, 3:45 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 345 AM EDT WED JUL 21 2010 NYZ026>031-034-035-087-VTZ001>012-016>019-220745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 345 AM EDT WED JUL 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. THE PRIMARY THREAT WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MORE SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION FRIDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. WGH
In the hours before
Special weather statement, Jul 21, 10:55 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1055 AM EDT WED JUL 21 2010 NYZ026>031-034-035-087-VTZ001>012-016>019-211700- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1055 AM EDT WED JUL 21 2010 ...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE NORTH COUNTRY... THUNDERSTORMS WILL RAPIDLY DEVELOP EARLY THIS AFTERNOON ACROSS VERMONT AND NORTHERN NEW YORK. SOME OF THE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE, AND WILL BE CAPABLE OF PRODUCING STRONG DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS. THUNDERSTORMS WILL COME TO AN END DURING THE EARLY EVENING ACROSS NORTHERN NEW YORK, BUT MAY CONTINUE INTO THE MID-EVENING IN VERMONT. PERSONS ACROSS THE NORTH COUNTRY SHOULD PAY CLOSE ATTENTION FOR RAPIDLY CHANGING WEATHER CONDITIONS AND POSSIBLE SEVERE WEATHER WARNINGS. MOVE INDOORS AT THE FIRST SIGN OF THREATENING WEATHER. IF YOU CAN HEAR THUNDER, YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. NASH
Special weather statement, Jul 21, 12:33 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1233 PM EDT WED JUL 21 2010
NYZ026-027-029-030-087-211730-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-
1233 PM EDT WED JUL 21 2010
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND ST. LAWRENCE
COUNTIES IN NORTHERN NEW YORK...
AT 1224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STOCKHOLM
CENTER IN SAINT LAWRENCE COUNTY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOIRA AROUND 1245 PM...BRUSHTON AROUND 100
PM...CONSTABLE AROUND 115 PM AND BURKE CENTER AROUND 130 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM WEDNESDAY
EVENING FOR NORTHERN NEW YORK AND VERMONT.
LAT...LON 4500 7476 4499 7469 4501 7464 4499 7441
4500 7403 4481 7401 4465 7485 4498 7489
4499 7487 4499 7483 4501 7478
MBHThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:33 PM EDT | Special Weather Statement | BTV | Franklin | 57 min |
| Jul 21, 12:52 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 53 min |
| Jul 21, 1:27 PM EDT | Tornado Warning | BTV | Clinton, Franklin | 33 min |
| Jul 21, 1:59 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 61 min |
| Jul 21, 2:06 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 54 min |
| Jul 21, 2:31 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 59 min |
| Jul 21, 2:46 PM EDT | Areal Flood Advisory | BTV | Clinton | 3 hr |
| Jul 21, 3:35 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 55 min |
| Jul 21, 4:01 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 59 min |
| Jul 21, 4:10 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 44 min |
| Jul 21, 4:29 PM EDT | Areal Flood Warning | BTV | St. Lawrence | 3 hr |
| Jul 21, 4:42 PM EDT | Areal Flood Advisory | BTV | Essex | 3 hr |
| Jul 21, 4:49 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 56 min |
| Jul 21, 6:13 PM EDT | Special Weather Statement | BTV | Essex | 62 min |
| Jul 21, 6:42 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 63 min |
Nearby
Tornado Warnings in New York, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.